# SDR P5CA2013051300262

- Difficulty date: May 13, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 50,149 hours, 7,958 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65B01512828
- Condition: Dented
- Location: Hydraulic Sys
- Part time: 50,149 hours, 7,958 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 HYDRAULIC SYSTEM RETURN TUBE NEAR NR 4 FLAP TRACK DENTED UPON INSPECTION OF AREA.  REMOVED AND REPLACED NR 1 HYDRAULIC SYSTEM RETURN TUBE IAW AMM 20-11-05.
